×

Found 163 Documents (Results 1–100)

The necessity of \(A_{\infty}\) for translation and scale invariant almost-orthogonality. (English) Zbl 1387.42022

Pereyra, María Cristina (ed.) et al., Harmonic analysis, partial differential equations, Banach spaces, and operator theory. Volume 2. Celebrating Cora Sadosky’s life. Cham: Springer (ISBN 978-3-319-51591-5/hbk; 978-3-319-51593-9/ebook). Association for Women in Mathematics Series 5, 435-460 (2017).
MSC:  42B25
PDFBibTeX XMLCite
Full Text: DOI

Interpolation and moment in weighted Hardy spaces. (English) Zbl 1360.30028

Mashreghi, Javad (ed.) et al., Invariant subspaces of the shift operator. CRM workshop, Centre de Recherches Mathématiques, Université de Montréal, Montréal, Canada, August 26–30, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1045-2/pbk; 978-1-4704-2341-4/ebook). Contemporary Mathematics 638. Centre de Recherches Mathématiques Proceedings., 179-195 (2015).
MSC:  30E05 30H10
PDFBibTeX XMLCite
Full Text: DOI

Regularity on the boundary in spaces of holomorphic functions on the unit disc. (English) Zbl 1207.30079

Mashreghi, Javad (ed.) et al., Hilbert spaces of analytic functions. Papers based on the workshop, CRM, Montréal, Canada, December 8–12, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4879-1/pbk). CRM Proceedings and Lecture Notes 51, 91-119 (2010).
PDFBibTeX XMLCite

Approximation in weighted Hardy spaces for the unit disc. (English) Zbl 1208.30050

Mashreghi, Javad (ed.) et al., Hilbert spaces of analytic functions. Papers based on the workshop, CRM, Montréal, Canada, December 8–12, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4879-1/pbk). CRM Proceedings and Lecture Notes 51, 65-80 (2010).
MSC:  30H10
PDFBibTeX XMLCite

Perturbations of strongly continuous operator semigroups, and matrix Muckenhoupt weights. (English) Zbl 1155.47042

Funct. Anal. Appl. 42, No. 3, 234-238 (2008); translation from Funkts. Anal. Prilozh. 42, No. 3, 85-89 (2008).
MSC:  47D06 47A45 47A55
PDFBibTeX XMLCite
Full Text: DOI

Strongly regular \(J\)-inner matrix functions and related problems. (English) Zbl 1091.47013

Ball, Joseph A. (ed.) et al., Current trends in operator theory and its applications. Proceedings of the international workshop on operator theory and its applications (IWOTA), Virginia Tech, Blacksburg, VA, USA, August 6–9, 2002. Basel: Birkhäuser (ISBN 3-7643-7067-X/hbk). Operator Theory: Advances and Applications 149, 79-106 (2004).
PDFBibTeX XMLCite

Spectral theory of regular quasiexponentials and regular \(B\)-representable vector-valued functions (the projection method: 20 years later). (English. Russian original) Zbl 1004.47011

St. Petersbg. Math. J. 12, No. 6, 875-947 (2001); translation from Algebra Anal. 12, No. 6, 1-97 (2001).
MSC:  47B32 47B35 46E22
PDFBibTeX XMLCite

Angle between subspaces of analytic and antianalytic functions in weighted \(L_2\) space on the boundary of a multiply connected domain. (English) Zbl 0997.46037

Alpay, D. (ed.) et al., Operator theory, system theory and related topics. The Moshe Livšic anniversary volume. Proceedings of the conference in operator theory in honour of Moshe Livčic 80th birthday held in Beer-Sheva and Rehovot, Israel, June 29-July 4, 1997. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 123, 229-256 (2001).
PDFBibTeX XMLCite

Transference couples and weighted maximal estimates. (English) Zbl 0948.47035

Christ, Michael (ed.) et al., Harmonic analysis and partial differential equations. Essays in honor of Alberto P. Calderón’s 75th birthday. Proceedings of a conference, University of Chicago, IL, USA, February 1996. Chicago, IL: The University of Chicago Press. Chicago Lectures in Mathematics. 49-67 (1999).
PDFBibTeX XMLCite

On the angles between subspaces, the Muckenhoupt condition, and projection from one co-invariant subspace onto another in the theory of character-automorphic Hardy spaces on a multiply connected domain. (English. Russian original) Zbl 0945.30028

J. Math. Sci., New York 95, No. 3, 2276-2294 (1999); translation from Zap. Nauchn. Semin. POMI 237, 161-193 (1997).
Reviewer: K.Malyutin (Sumy)
MSC:  30D55 47B38
PDFBibTeX XMLCite
Full Text: DOI

The hunt for a Bellman function: Applications to estimates of singular integral operators and to other classical problems in harmonic analysis. (English. Russian original) Zbl 0873.42011

St. Petersbg. Math. J. 8, No. 5, 721-824 (1997); translation from Algebra Anal. 8, No. 5, 32-132 (1996).
MSC:  42B20 42B25 42A50
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software